# SDR CALA2024070501962

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 87,510 hours, 14,031 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T210211585
- Condition: Corroded
- Location: Bs 1540 S38-39l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT-BELOW FLOOR SHEAR TIE FOUND CORROSION AT STA 1540 BTN S38L TO S39L BULK CARGO COMPT BELOW FLOOR AT STA1540 S38L-S39L SHEAR TIE REPLACED IAW SRM51-10-02 AND FASTENER INSTALLED IAW SRM51-40-02 FORM 44-0008 ITEM1-12 .
